Continuity in the Hurst parameter of the law of the Wiener integral with respect to the fractional Brownian motion

Maria Jolis, Noèlia Viles

Research output: Contribution to journalArticleResearchpeer-review

4 Citations (Scopus)

Abstract

We prove the convergence in law, in the space of continuous functions C ([0, T]), of the Wiener integral of a deterministic function f with respect to the fractional Brownian motion with a Hurst parameter H to the Wiener integral of f with respect to the fractional Brownian motion with a parameter H0, when H tends to H0 ∈ (0, 1 / 2]. © 2009 Elsevier B.V. All rights reserved.
Original languageEnglish
Pages (from-to)566-572
JournalStatistics and Probability Letters
Volume80
DOIs
Publication statusPublished - 1 Jan 2010

Fingerprint Dive into the research topics of 'Continuity in the Hurst parameter of the law of the Wiener integral with respect to the fractional Brownian motion'. Together they form a unique fingerprint.

Cite this